MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/O NEEDLE
Model Number 120006IM
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports that the plunger part was breaking when they are pushing out medicines such as testosterone, depo- provera, and pentacel vaccine.The procedure was an im injection.There was no patient harmed.There was a delay in the procedure, since they had to redraw the medication, and some was wasted.They do not have any photos.No patient specifics provided.
 
Additional Manufacturer Narrative
Based on the investigation, no abnormalities were identified in the batch manufacturing records.Additionally, the evaluation of archived samples, including visual inspection and simulation of use, did not reveal any abnormalities.No trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.
 
Additional Manufacturer Narrative
No anomalies were observed in the received customer samples of sol-care 3 ml luer lock safety syringe without needle (ref 120006im, lot 05105010).All tests performed, including visual inspection, force-to-push needle hub testing, force-to-engage safety mechanism testing, and simulated use testing, met product specification requirements.The reported plunger breakage is associated with luer lock collapse.However, the issue could not be reproduced under controlled conditions, and no systemic quality issue was identified.

Brand Name
SOL-CARE
Common Device Name
SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMI
xinpan road 189
xinqiao,
songjiang,201612, shanghai
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24557099
Report Number3014312726-2026-00016
Device Sequence Number9593652
Product Code MEG
UDI-Device Identifier00818392014846
UDI-Public(01)00818392014846(10)05105010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Model Number120006IM
Device Lot Number05105010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown